# SDR KBM2004F00235

- Difficulty date: September 21, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23010
- Condition: Inoperative
- Location: Directional
- Part time: 512 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO INOPERATIVE.  REMOVED AND REPLACED WITH A RECONDITIONED GYRO.
